# SDR SWIA201231694

- Difficulty date: September 5, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 23,271 hours, 19,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 4777)  RELAMPED AND REPLACED NR 3 ELBP IN REFERENCE TO AMM.  P/N: AD-2013-1A  S/N OFF: 43078
